MAUDE Adverse Event Report: NEODENT - JJGC S.A. TITAMAX SMART IMPLANT (4.1) 4.0X13 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TITAMAX SMART IMPLANT (4.1) 4.0X13 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.163
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 02/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
(b)(4).The dentist reported that 19 days after dental implant was installed in intraoral region 30#, its non-osseointegration was observed.The patient presented bone type ii.
 
Additional Manufacturer Narrative
 
Event or Problem Description
(b)(4) ¿ the dentist reported that 19 days after dental implant was installed in intraoral region 30#, its non-osseointegration was observed.The patient presented bone type ii.

Brand Name
TITAMAX SMART IMPLANT (4.1) 4.0X13 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7830138
Report Number3008261720-2018-04294
Device Sequence Number2434084
Product Code DZE
UDI-Device Identifier07898237566771
UDI-Public07898237566771
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K133510
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/29/2018
Report Date (Section F) 08/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2019
Device Catalogue Number109.163
Device Lot Number800118324
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/12/2018
Device Age47 MO
Event Location Other
Date Report to Manufacturer08/08/2018
Initial Date Received by Manufacturer 08/08/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date08/29/2018
Supplement Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;